# SDR CALA2017072102317

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 65,862 hours, 14,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT OVER EXIT ON RT HAND SIDE OVERWING CAME ON DURING APPROACH. LIGHT EXTINGUISHED. SYSTEM OPS CHECKS GOOD.
